# SDR QXEA200601565

- Difficulty date: April 12, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 AFT FUSELAGE, UNDER FLOOR PANEL 141CZ, FRAME X547 AND LEFT STRINGERS 28 AND 29 FRAME FLANGE ATTACHING TO SKIN IS CORRODED.  REPAIRED IAW DHC-8-400 SRM 51-21-00-350-801 AND SRM 51-40-05-330-001.
